Transcendental singularities for a meromorphic function with logarithmic derivative of finite lower order

Langley, J.K. (2019) Transcendental singularities for a meromorphic function with logarithmic derivative of finite lower order. Computational Methods and Function Theory, 19 (1). pp. 117-133. ISSN 1617-9447

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (360kB) | Preview

Abstract

It is shown that two key results on transcendental singularities for meromorphic functions of finite lower order have refinements which hold under the weaker hypothesis that the logarithmic derivative has finite lower order.

Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s40315-018-0253-3
Depositing User: Eprints, Support
Date Deposited: 24 Jul 2018 10:11
Last Modified: 14 Mar 2019 12:32
URI: http://eprints.nottingham.ac.uk/id/eprint/53112

Actions (Archive Staff Only)

Edit View Edit View